MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number OSS413
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
Doctor reported the implant in tooth location 47 fractured after 7 months of placement.Implant was removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A osseotite® implant 4 x 13mm (oss413) and osseotite® implant 4 x 11.5mm (oss411) were returned for investigation.Visual inspection of the as returned product identified excessive bone, bridged crown and fractured on both implants.The reported device location is # 46 and 47 and usage of length is approximately 7 months.Device history record (dhr) review was completed for the subject lot numbers (2019022021 and 2018050168).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2019022021 and 2018050168) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10499258
Report Number0001038806-2020-01335
Device Sequence Number17006740
Product Code DZE
UDI-Device Identifier00844868013198
UDI-Public(01)00844868013198(17)240312(10)2019022021(241)OSS413
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/12/2024
Device Model NumberOSS413
Device Catalogue NumberOSS413
Device Lot Number2019022021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date09/07/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR